# SDR MZZA97135

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

KUL - S-CHECK.  NRC:  862142 - FUEL LEAK LEFT WING FORWARD SPAR IN LEADING EDGE FLAP AREA.  SEALANT REPLACED IAW MM 28-11-0.  LEAK CHECK CUT OUT NIL, LEAKS EVIDENT.  (X)
